MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION SYMPHION; INSUFFLATOR, HYSTEROSCOPIC, FLUID, CLOSED-LOOP RECIRCULATION WITH CUTTER-COAGULA

BOSTON SCIENTIFIC CORPORATION SYMPHION; INSUFFLATOR, HYSTEROSCOPIC, FLUID, CLOSED-LOOP RECIRCULATION WITH CUTTER-COAGULA
Model Number FG-0201
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Perforation (2001)
Date of Event 01/10/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The complainant was unable to provide the device lot number.Therefore, the manufacture and expiration dates are unknown.(b)(4).The complainant indicated that the device has been disposed and will not be returned for evaluation; therefore a failure analysis of the complaint device could not be completed.If any further relevant information is identified, a supplemental medwatch will be filed.
 
Event or Problem Description
It was reported to boston scientific corporation on (b)(4) 2019 that a symphion resecting device was used during a hysteroscopy, dilatation and curettage, polypectomy procedure in the uterus performed on (b)(6) 2019.According to the complainant, during the procedure, the uterus was perforated while resecting.The procedure was completed with the device.There were no serious injury/adverse effect to patient as a result of the event.Boston scientific has been unable obtain additional information regarding the circumstances surrounding this event to date.Should additional relevant details become available a supplemental report will be submitted.

Brand Name
SYMPHION
Common Device Name
INSUFFLATOR, HYSTEROSCOPIC, FLUID, CLOSED-LOOP RECIRCULATION WITH CUTTER-COAGULA
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
MDR Report Key8317941
Report Number3005099803-2019-00487
Device Sequence Number986521
Product Code PGT
UDI-Device Identifier08714729863656
UDI-Public08714729863656
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K141848
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 02/07/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberFG-0201
Device Catalogue Number74080
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/10/2019
Initial Report FDA Received Date02/07/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;